American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 117 found      Go to page: 1 2 3 4

[1] Boris Shekhtman. Regularity of multivariate Birkhoff interpolation schemes. Proc. Amer. Math. Soc. 142 (2014) 3569-3573.
Abstract, references, and article information   
View Article: PDF

[2] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[3] Haiyong Wang, Daan Huybrechs and Stefan Vandewalle. Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials. Math. Comp. 83 (2014) 2893-2914.
Abstract, references, and article information   
View Article: PDF

[4] M. C. De Bonis and G. Mastroianni. Numerical treatment of a class of systems of Fredholm integral equations on the real line. Math. Comp. 83 (2014) 771-788.
Abstract, references, and article information   
View Article: PDF

[5] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[6] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information   
View Article: PDF

[7] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[8] Bin Han and Xiaosheng Zhuang. Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields. Math. Comp. 82 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[9] Guo Ben-yu, Sun Tao and Zhang Chao. Jacobi and Laguerre quasi-orthogonal approximations and related interpolations. Math. Comp. 82 (2013) 413-441.
Abstract, references, and article information   
View Article: PDF

[10] Jean-Paul Calvi and Phung Van Manh. Lagrange interpolation at real projections of Leja sequences for the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4271-4284.
Abstract, references, and article information   
View Article: PDF

[11] Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl. Function spaces for conditionally positive definite operator-valued kernels. Math. Comp. 81 (2012) 1551-1569.
Abstract, references, and article information   
View Article: PDF

[12] Helmut Brass and Knut Petras. Quadrature Theory. Math. Surveys Monogr. 178 (2011) MR 2840013.
Book volume table of contents   

[13] Thomas Hangelbroek. The penalized Lebesgue constant for surface spline interpolation. Proc. Amer. Math. Soc. 140 (2012) 173-187. MR 2833530.
Abstract, references, and article information   
View Article: PDF

[14] M. R. Capobianco and G. Criscuolo. Numerical solution of a singular integral equation with Cauchy kernel in the plane contact problem. Quart. Appl. Math. 69 (2011) 79-89. MR 2807978.
Abstract, references, and article information
View Article: PDF

[15] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information   
View Article: PDF

[16] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF

[17] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF

[18] Henry Cohn and Abhinav Kumar. Universally optimal distribution of points on spheres. J. Amer. Math. Soc. 20 (2007) 99-148. MR 2257398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Ya. Olenko. An estimate of the mean square error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 72 (2006) 113-123. MR 2168141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vilmos Totik. Metric properties of harmonic measures. Memoirs of the AMS 184 (2006) MR 2263357.
Book volume table of contents   

[23] A. Ya. Olenko and T. K. Pogány. A precise upper bound for the error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 71 (2005) 151-163. MR 2144328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bin Han. On a conjecture about MRA Riesz wavelet bases. Proc. Amer. Math. Soc. 134 (2006) 1973-1983. MR 2215766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. S. Jung. Hermite and Hermite--Fejér interpolation for Stieltjes polynomials. Math. Comp. 75 (2006) 743-766. MR 2196990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. Kounchev and H. Render. Polyharmonic splines on grids $\mathbb{Z}\times a\mathbb{Z}^{n}$ and their limits. Math. Comp. 74 (2005) 1831-1841. MR 2164099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Francis J. Narcowich, Joseph D. Ward and Holger Wendland. Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Math. Comp. 74 (2005) 743-763. MR 2114646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xingping Sun. Strictly positive definite functions on the unit circle. Math. Comp. 74 (2005) 709-721. MR 2114644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 117 found      Go to page: 1 2 3 4